# SDR 2010F00009

- Difficulty date: January 27, 2010
- Submitted: January 29, 2010
- Operation: Air carrier
- Aircraft: N319NE
- Make and model: Boeing 727212
- Aircraft serial: 21349
- Aircraft time: 67,306 hours, 28,869 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE ACFT INPUT FOR 6C CHK ON DEC 10, 2009.  DURING CPCP, THE INSPECTOR PERFORMED VISUAL INSP AND FOUND LEVEL 2 CORROSION ON LT WING FRONT SPAR WEB BETWEEN WS 508 AND WS 517; LENGTH:3.75"; WIDTH:2.5"; THICKNESS OF ORIGINAL:0.370"; THICKNESS OF CORROSION REMOVED:0.272". AFTER (OWNER) VERIFY AS A MAJOR REPAIR ON JAN 29, 2010, THE SPAR WEB CORROSION HAS BEEN REPAIRED IAW FAA DER APPROVED DATA AND FORM 337 WILL BE SUBMITTED TO FAA FOR FINAL RESULT OF CORRECTIVE ACTION DETAIL.
